# SDR DLM88081718

- Difficulty date: December 11, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 40,936 hours, 33,386 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Panel
- Part number: 2TL113D
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BATTERY CIRCUIT BREAKER POPPED INFLIGHT ELECTRICAL ARCING AND FLASH FROM HYDRAULIC PANEL F/O RECEIVED SHOCK FROM YOKE ELECTRICAL BURNING SMELL BUT NO SMOKE.  FOUND BATTERY CHARGER C/B POPPED, REPLACED C/B, BATTERY CHARGER & BATTERIES, REPLACED HYD AUX PUMP & TRANSFER PUMP SWITCHES, PERFORMED OPS 5088, ALSO CHK L1 & R1 DOOR DRAIN SYSTEM, FOUND OPS NORMAL.
